CSpace
furtherresultsontheasymptoticbehaviourofminimumaveragehammingdistanceforbinarycodes
Zhang Zhaozhi
1999
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume12Issue:4Pages:335
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39635
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zhang Zhaozhi. furtherresultsontheasymptoticbehaviourofminimumaveragehammingdistanceforbinarycodes[J]. systemsscienceandmathematicalscience,1999,12(4):335.
APA Zhang Zhaozhi.(1999).furtherresultsontheasymptoticbehaviourofminimumaveragehammingdistanceforbinarycodes.systemsscienceandmathematicalscience,12(4),335.
MLA Zhang Zhaozhi."furtherresultsontheasymptoticbehaviourofminimumaveragehammingdistanceforbinarycodes".systemsscienceandmathematicalscience 12.4(1999):335.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang Zhaozhi]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang Zhaozhi]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang Zhaozhi]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.